Periodic solutions of impulsive differential equations

Tarafdar, Enayet Ullah and Watson, Peter J. (1999) Periodic solutions of impulsive differential equations. Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 6 2: 301-306.


Author Tarafdar, Enayet Ullah
Watson, Peter J.
Title Periodic solutions of impulsive differential equations
Journal name Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis   Check publisher's open access policy
ISSN 1201-3390
1918-2538
Publication date 1999-06-01
Sub-type Article (original research)
Volume 6
Issue 2
Start page 301
End page 306
Total pages 6
Place of publication Waterloo, ON, Canada
Publisher Watam Press
Language eng
Subject C1
780101 Mathematical sciences
230109 Functional Analysis
Formatted abstract
A comparison principle is proved for a system of impulsive differential equations. This is applied to establish the existence of periodic solutions to the impulsive differential equation.
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 23:38:45 EST